I am 19 years old female with a weight of 48 kg. I have had watery heavy white vaginal discharge for the past four months. I had abdominal pain and back pain, and now I do not have the abdominal pain. I consulted a doctor, and she is treating me for hormonal imbalance with Femilon. I also have to bleed for a week, and it is not menstruation. I have a lot of burning sensation, irritation, and pain. I want to know the problem, cause, and treatment. Is there anything serious about this?
Welcome to icliniq.com.
From your query, I understood that you have vaginal discharge and abdominal pain. Tell me a few details about you,
1. Are you getting regular periods?
2. Do you have any fever during those days?
3. Have you taken any scan or blood test before starting Femilon (Desogestrel and Ethinyl Estradiol)?
4. Are you married?
Vaginal discharge and abdominal pain are due to pelvic inflammatory disease (infection in around the uterus). This has to be treated with antibiotics tablet Doxy (Doxycycline) 100 mg, morning and evening, for 14 days, and tablet Pantop (Pantoprazole) 40 mg, morning and evening, for 14 days). Also, drink plenty of water, because a burning sensation can be due to urinary infection. Better to take one scan and urine test also. Usually, Femilon tablets are used for polycystic ovarian disease or irregular periods. Take a scan and a blood test (thyroid function test and serum prolactin). Do not worry; this is not a serious problem; we can treat this with simple tablets.
Thank you, doctor, for your reply.
I have regular periods with normal flow and do not have any fever during periods. I have not taken any scan, blood test, or urine test till now. I have first treated with Doxy 100 mg for a week and stopped because I had severe stomach pain. I had one strip of Femilon (21 days), and I am taking the next strip for the past nine days. Still, the discharge flow has not been reduced. I am not married but had sex, and no sperm ejaculated. I had a lower amount of bloodstains last month for a few days, and it stopped. But for the past one week, blood is more, and I do not see any improvement. Should I stop Femilon and take different treatment or continue? The doctor said it is hormonal imbalance and this is the treatment for that, is it so or some other disease? Anything else to be done?
Welcome back to icliniq.com.
Since you have already started on the Femilon tablet, you can continue this for just 21 days. These are oral contraceptive pills. So if you stop in between, you will get bleeding before the next periods. Next month onwards, you can stop that if you have no irregular cycle. It is better to take an antibiotic also tablet Ciplox TZ (Ciprofloxacin and Tinidazole) twice daily for three days, and tablet Fluconazole 150 mg one tablet in a week for four weeks (antifungal). If you have a problem with tablet Doxy, please do not take that; you can take the Ciplox tablet. And meanwhile, you do one scan and urine routine test. For hormonal imbalance, only if it is irregular periods, you need to continue with Femilon in the next months. But this month, you have to complete the dose. Please do not worry. All these are very simple and common problems only. Also, it is better to consult with a gynecologist in person for all these. Thanks.
Was this answer helpful?|
Same symptoms doesn’t mean you have the same problem. Consult a doctor now!
The abdominal cramps, constipation, even mild spotting and increased mucoid vaginal discharge are part of a premenstrual syndrome and shall all subside once your withdrawal bleed is initiated ... Hello doctor, For the past tw... Read fullExperiencing severe back pain following cervical polypectomy. Is it normal?
.. normal to experience reddish brown discharge for 4-5 days post cervical polypectomy, but it should not cause any back pain per se unless there has been a secondary infection or vaginitis or bacterial vaginosis which is quite likely with vinegar sm... Read fullHaving backache badly and vagina smelly discharge. Can you suggest any treatments?
I have been treating by a Psychiatrist in Bhopal for 3 years. and but not recovered more than 50% and as i stop taking medicine symptoms turn stronger. please don’t get biased by reading that i am science lover and once wanted to become a Neurologi... Read full
Ask your health query to a doctor online?Ask an Obstetrician & Gynaecologist Now